# SDR MALA040126

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE94904
- Part serial: FRO12BB
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MAIN GEAR WOULD NOT RETRACT, CONFIRMED BY BUFFETING AND RUDDER.  RECYCLED THE GEAR AT WHICH POINT THE LT MAIN CAME UP BUT THE RT MAIN DID NOT INDICATE UP AND THE RT MAIN DID NOT INDICATED UP UNTIL HALFWAY TO MSP, HYDRAULIC GAUGES READ NORMAL.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE P/N HTE9490-4 S/N OFF FR012BB S/N ON FRTR003AW IAW 32-30-17 LEAK CHECK GOOD.  OPS CHECK, NO GOOD.  SLAVE IN NEW HANDLES NO HELP.  REINSTALLED ORIGINAL BLEED LT & RT OLEO LOCK JACKS IAW 29-00-00, OPS CHECK GOOD IAW 32-30-00.  REF 409 NR 194686 FOR DETAILS.
